Pacific Journal of Mathematics
- Pacific J. Math.
- Volume 79, Number 1 (1978), 47-68.
The space of ANRs of a closed surface.
Pacific J. Math., Volume 79, Number 1 (1978), 47-68.
First available in Project Euclid: 8 December 2004
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 54C55: Absolute neighborhood extensor, absolute extensor, absolute neighborhood retract (ANR), absolute retract spaces (general properties) [See also 55M15]
Secondary: 57N99: None of the above, but in this section
Boxer, Laurence. The space of ANRs of a closed surface. Pacific J. Math. 79 (1978), no. 1, 47--68. https://projecteuclid.org/euclid.pjm/1102805985